Finite Stationary Phase Expansions
Asian Journal Of Mathematics
Mathematics and Computer Science
Functions which are moment maps of Hamiltonian actions on symplectic manifolds have the property that their stationary phase expansions have only finitely many nonzero terms and are therefore precise rather than asymptotic. In this paper, we exhibit another type of function which has this property and explain why interms of equivariant cohomology and the geometry of the spaces involved.
Bernhard, James. 2005. "Finite stationary phase expansions." Asian Journal Of Mathematics 9(2): 187-198.